How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar Your Own Question
Dr.M.D.Mazumdar
Dr.M.D.Mazumdar, Doctor
Category: Medical
Satisfied Customers: 10347
Experience:  MBBS.MD
1725470
Type Your Medical Question Here...
Dr.M.D.Mazumdar is online now

I have had a yeast infection that keeps on coming back for

This answer was rated:

Hello, I have had a yeast infection that keeps on coming back for about a year now. I tried all over the counter medication. What can I do?
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I was taking the contraceptive pill but I stopped a month ago. No I am not allergic
JA: Anything else in your medical history you think the doctor should know?
Customer: No

Hello,

Welcome and thank you for your question.

I am reviewing it now and will reply again in a moment.

Yeast infections recur if there is lack of healthy lactobacilli in the vagina. This changes the ph of teh vagina, allowing yeast to regrow.

The aim of treatment should be not only to clear the yeast but also stimulate growth of healthy lactobacilli.

Please use Monistat to clear the yeast. At the same time, take at least 1 bowl of yogurt daily.

You can also use Boric acid vaginal suppositories to keep the vaginal ph acidic while you use the Monistat. Applying yogurt directly into the vagina will also help introduce healthy lactobacilli into the vagina.

If the yeast recurs, please see a doctor for prescription strength yeast medicines.

I hope this helps.
Let me know if you need more information.
If not, please click on a positive rating (5 stars) to leave feedback.

I hope the answer helped.
Please click on a positive rating (5 stars) to leave feedback.

Thank you.

Dr.M.D.Mazumdar and 6 other Medical Specialists are ready to help you
Customer: replied 2 months ago.
Thanks, ***** ***** boyfriend has had it too. What can he do?

He can also use the Monistat cream as well as take Yogurt.